# SDR AALA202302226840

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 71,746 hours, 33,087 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: DTY2710501
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPARE INFANT LIFE VEST KIT, 1 MISSING. MAINTENANCE INSTALLED SPARE INFANT LIFE VEST PER AMM 25-66-52.
